Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Vertigo, anxiety attacks due to blocked Eustachian tube. White coating and sores on tongue. Medication ?

I have been suffering with what I think is a blocked Eustachian tube . It has caused serious vertigo and along with this anxiety attacks . Over the last few days I have noticed a white coating and sores on my tongue which looks like thrush. If this is a fungal infection in my mouth could this have got into my sinuses/eustachian tubes and if so how do I treat it.
Asked On : Mon, 19 Nov 2012
Answers:  1 Views:  305
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Dear Concerned.,

Thanks for writing to us.

The white furred tongue could be an indication that you have Fever in addition to Eustachean catarrh.Fever brings about an increase in pulse rate and when fever subsides the pulse rate reduces.This has to be distinguished from anxiety.

If you are already on any caugh syrup/decongestant ,the side effect of drowsiness may give a Vertigo type of feeling.Kindly check whether there is a sedating histaminic in your medicine.

The tongue can be repeatedly cleaned with Betadine//any mouthwash to bring normalcy.The sores on tongue will disappear with OTC sold Metronidazole plus anaesthetic containing Gels application along with B-Complex group of Medicines.Oral thrush/Candidiasis could be a sign of HIV.
A course of antibiotics//antipyretics//NSAIDS//Proteolytic Enzymes//antacids will reduce URTI symptoms.

You are also in addition advised to go for routine blood/urine investigations/throat swab microscopy to ascertain the type of microbe causing the symptoms.

The Eustachean Block in the ears can be cleared by,

A)Chewing Method (B)Swallowing Method (C)Yawning Method(D)Valsalva Maneuvre-ie blowing forcefully into closed nostrils when the ear blockage gets released.

Kindly consult an ENT Surgeon for the same.

Wishing you a speedy recovery.,

Best Regards.,

Dr Lt Cdr ASN Bhushan.

Answered: Tue, 20 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor